Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 154637, 9 pages
http://dx.doi.org/10.1155/2013/154637
Research Article

Uniform Bounds of Aliasing and Truncated Errors in Sampling Series of Functions from Anisotropic Besov Class

School of Mathematics and LPMC, Nankai University, Tianjin 300071, China

Received 1 May 2013; Accepted 11 June 2013

Academic Editor: Yiming Ying

Copyright © 2013 Peixin Ye and Yongjie Han. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Peixin Ye and Yongjie Han, “Uniform Bounds of Aliasing and Truncated Errors in Sampling Series of Functions from Anisotropic Besov Class,” Abstract and Applied Analysis, vol. 2013, Article ID 154637, 9 pages, 2013. doi:10.1155/2013/154637